Haematological changes after switching from stavudine to zidovudine in HIV-infected children receiving highly active antiretroviral therapy.

@article{Aurpibul2008HaematologicalCA,
  title={Haematological changes after switching from stavudine to zidovudine in HIV-infected children receiving highly active antiretroviral therapy.},
  author={Linda Aurpibul and Thanyawee Puthanakit and Thira Sirisanthana and Virat Sirisanthana},
  journal={HIV medicine},
  year={2008},
  volume={9 5},
  pages={317-21}
}
OBJECTIVE In resource-limited countries, stavudine (d4T) is commonly used as part of the initial highly active antiretroviral therapy (HAART) regimen. Many patients who subsequently develop lipodystrophy switch from d4T to zidovudine (ZDV), a drug that can be myelotoxic. We aimed to study the spectrum and severity of haematological changes following this substitution. METHODS This was a retrospective cohort study. The inclusion criteria were as follows: HIV-infected children were included who… CONTINUE READING

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

References

Publications referenced by this paper.
Showing 1-10 of 17 references

Medical Management of HIV Infection

  • JG Bartlett, JE Gallant
  • Drug information,
  • 2007

Prevalence of anemia and impact of iron status in HIV-infected children with moderate immunosuppression

  • P Kosalaraksa, C Engchanil, T Puthanakit
  • 4th IAS Conference on HIV Pathogenesis,
  • 2007

Routine switch after 6 months from d4T to AZT containing antiretroviral therapy, at an outpatient HIV clinic in Phnom Penh, Cambodia. 4th IAS conference on HIV pathogenesis, treatment, and prevention

  • PD Toeung, S Pouv, S Chel
  • 2007

Srasuebkul P on behalf of the TREAT Asia HIV Observational Database (TAHOD) et al. Prior antiretroviral therapy experience protects against zidovudine-related anaemia

  • SE Huffam
  • HIV Med
  • 2007

Similar Papers

Loading similar papers…